# SDR AALA201604239004

- Difficulty date: April 22, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 47,465 hours, 22,276 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  ACID BURNING OIL, SOCK SMELL AFTER TAKEOFF THRU 10,000', SUBSIDED AT CRUSE.  RETURNED DESCENDING THROUGH 10,000' THRU LANDING.  ACCOMPLISHED JC 26L00021001, 26L00036003 CABIN AIR QUALITY TROUBLESHOOTING.  R & R HEPA FILTERS & AIR QUALITY IMPROVED AMM 21-21-41--PB 401.
